# SDR BB07039

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 69,335 hours, 13,361 cycles
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 748, PHL-AMS:  FLIGHT DIVERTED TO CLT DUE TO A NUMBER 2 ENGINE DRIVEN PUMP LOW PRESSURE LIGHT.  PRESSURE INDICATION REMAINED NORMAL.  MAINTENANCE REPLACED PRESSURE SWITCH S31.  NO FURTHER FAULTS.
